# SDR UIEA2014121100647

- Difficulty date: December 11, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 74,234 hours, 22,057 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170418
- Part serial: 4656
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WX RADAR INOPERATIVE.  R & R RT WEATHER TRANSCEIVER IAW AMM 34-43-01.  OPERATIONS CHECKED GOOD.
